• Publications
  • Influence
Pembrolizumab‐induced sarcoidal infusion site reaction
TLDR
A case of a patient with metastatic melanoma treated with pembrolizumab, complicated by likely pulmonary sarcoidosis as well as a recurrent cutaneous sarcoidal granulomatous reaction at the infusion sites of his biologic therapy is described. Expand
Atypical Cutaneous Blastomycosis in a Child With Juvenile Idiopathic Arthritis on Infliximab
TLDR
This is the first report of a pediatric patient developing an infection with B dermatitidis after initiation of therapy with a tumor necrosis factor-α inhibitor, and highlights an unusual morphology of cutaneous blastomycosis in an iatrogenically immunosuppressed child. Expand
Probable Griseofulvin‐Induced Drug Reaction with Eosinophilia and Systemic Symptoms in a Child
TLDR
A 9‐year‐old boy presented with fever, rash, anterior cervical lymphadenopathy, high liver enzymes, atypical lymphocytosis, and eosinophilia and improved after treatment with oral prednisone, presenting a rare case of probable DRESS secondary to griseofulvin. Expand
Pediatric nail disorders: a review.
TLDR
Clinicians should be aware of more common diverse entities seen in pediatric onychology in order to identify them and apply state of the art management for these issues, which may require systemic work-up and/or specialist referral. Expand
Retrospective review of immunocompromised children undergoing skin biopsy for suspected invasive infection: Analysis of factors predictive of invasive mold
TLDR
The evaluation and outcomes of immunocompromised children who presented with findings requiring skin biopsy because of concern about invasive infection were described and the factors predictive of invasive mold infection were sought. Expand
Segmental congenital hemangiomas: Three cases of a rare entity
TLDR
Three infants who presented in utero or at birth with segmentally distributed vascular tumors that were GLUT1‐negative, had histology compatible with congenital hemangioma, and exhibited spontaneous clinical involution are described. Expand
A hydralazine-induced triumvirate: Lupus, cutaneous vasculitis, and cryptococcoid Sweet syndrome
TLDR
This work presents an unusual case of hydralazine-induced autoimmune syndrome with elements of both drug-induced lupus and vasculitis, as well as Sweet syndrome–like cutaneous lesions with distinctive histopathologic cryptococcoid inflammatory cells. Expand
...
1
2
3
...